Alert archive / Florida / Tornado Warnings in 2008

Tornado Warning 24, NWS Tallahassee, FL

April 5, 2008Liberty County, Wakulla County, Florida

NWS Tallahassee, FL issued this tornado warning at Apr 5, 2008, 3:30 PM EDT for Liberty County, Wakulla County, Florida. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2008, 3:30 PM EDT (19:30 UTC)
Expired
Apr 5, 2008, 3:46 PM EDT
In force
16 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Liberty County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 36 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 11:25 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1506 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1506 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
493 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 051930
TORTAE
FLC077-129-052000-
/O.NEW.KTAE.TO.W.0024.080405T1930Z-080405T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 PM EDT SAT APR 5 2008

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL LIBERTY COUNTY IN FLORIDA...
  NORTHWESTERN WAKULLA COUNTY IN FLORIDA...

* UNTIL 400 PM EDT

* AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO NEAR SMITH CREEK...OR 21 MILES WEST OF
  CRAWFORDVILLE...MOVING NORTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  RURAL NORTHWESTERN WAKULLA COUNTY AT 340 PM EDT

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR CENTRAL FLORIDA.

LAT...LON 3030 8470 3030 8446 3011 8465 3020 8477
TIME...MOT...LOC 1930Z 224DEG 32KT 3020 8470

$$

18-WOOL
1 follow-up statement
000 
WWUS52 KTAE 051946
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
346 PM EDT SAT APR 5 2008

FLC077-129-051956-
/O.CAN.KTAE.TO.W.0024.000000T0000Z-080405T2000Z/
LIBERTY FL-WAKULLA FL-
346 PM EDT SAT APR 5 2008

...THE TORNADO WARNING FOR NORTHWESTERN WAKULLA AND EAST CENTRAL
LIBERTY COUNTIES IS CANCELLED...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR CENTRAL FLORIDA.

LAT...LON 3030 8470 3030 8446 3011 8465 3020 8477
TIME...MOT...LOC 1946Z 224DEG 32KT 3030 8459

$$

18-WOOL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 5, 3:25 PM EDT, 5 minutes earlier.

Area forecast discussion, Apr 5, 3:25 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
325 PM EDT SAT APR 5 2008

.SHORT TERM...SLOW MOVING COLD FRONT IS COMBINING WITH MOIST
UNSTABLE AIR MASS AND APPROACHING SHORTWAVE TO GENERATE WIDESPREAD
SHOWERS AND THUNDERSTORMS THIS AFTERNOON. OUTFLOW BOUNDARY HAS
DROPPED SOUTHEAST AND IS NOW SOUTH OF TALLAHASSEE WITH A MUCH MORE
STABLE AIRMASS TO THE NORTH. WILL LIKELY DROP THE WATCH FOR
GEORGIA COUNTIES WITH AFTERNOON UPDATE.

AS SHORTWAVE MOVES NORTHEAST ACROSS THE AREA THIS
EVENING...CONVECTION WILL END FROM WEST TO EAST. SFC FRONT WILL
SETTLE JUST SOUTH OF THE CWA. ANOTHER WAVE IS EXPECTED TO DEVELOP
AND MOVE ALONG THE STALLED BOUNDARY SUNDAY...AND THIS WILL TRIGGER
SOME ADDITIONAL SHOWERS AND STORMS FOR MAINLY THE FAR SOUTHEASTERN
CWA. REMAINDER OF AREA TO BE MOSTLY DRY.

BY MONDAY...THIS WAVE SHOULD BE OUT OF THE AREA WITH RIDGING ALOFT
BEGINNING TO DEVELOP.

.LONG TERM...BOTH THE 00 UTC SAT GFS AND 12 UTC FRI ECMWF HAVE
TRENDED DRIER FOR AT LEAST THE BEGINNING OF THE EXTENDED PERIOD...AS
A DEVELOPING UPPER LEVEL RIDGE AND ANOTHER STRONG SFC WEDGE
EXTENDING FROM NEW ENGLAND DOWN THE APPALACHIANS SHOULD COMBINE TO
KEEP THE DEEP LAYER SUBTROPICAL MOISTURE OFF TO OUR SOUTH THROUGH
WEDNESDAY. COULD SEE SLIGHT CHANCE TO LOW CHANCE POPS RETURN BY THE
END OF THE WEEK...BUT THE NEXT SHORTWAVE MAY HAVE QUITE A BIT OF
TROUBLE PENETRATING EASTWARD AGAINST THE STRENGTHENING UPPER
RIDGE...SO ANY COLD FRONTAL PASSAGE MAY HOLD OFF UNTIL THE UPCOMING
WEEKEND. WITH THE UPPER LEVEL RIDGE IN PLACE...EXPECT ABOVE CLIMO
TEMPS TO PERSIST...WITH HIGHS IN THE UPPER 70S TO LOWER 80S...AND
LOWS RANGING FROM THE UPPER 50S TO THE MID 60S.

&&

.AVIATION...VERY MOIST AIRMASS WITH WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS THE TRI STATE REGION INTO THE
NIGHTTIME HOURS...AND GRADUALLY SHIFT EASTWARD AS A FRONT PUSHES
SOUTHEAST INTO THE AREA AND STALLS TONIGHT. EXPECT MVFR TO IFR CIGS
AND VSBYS TO DOMINATE WITH WIDESPREAD IFR CIGS AND VSBYS IN FOG WILL
PERSIST OVERNIGHT...WITH CIGS AND VSBYS GRADUALLY IMPROVING TO VFR
FROM NW TO SE SUNDAY MORNIN..BUT PERSISTING OVER THE SOUTHEAST
PORTIONS OF THE FLORIDA BIG BEND THROUGH THE MORNING HOURS.

&&

.MARINE...EXPECT WINDS TO STAY ELEVATED OVER THE EASTERN
WATERS...ESPECIALLY AHEAD OF APPROACHING THUNDERSTORMS...THIS
EVENING. WILL GO AHEAD WITH A SMALL CRAFT ADVSIORY FOR EASTERN
WATERS FOR LATE THIS AFTERNOON AND TONIGHT. WINDS SHOULD THEN
DECREASE FOR SUNDAY IN THE VICINITY OF QUASI STATIONARY FRONT.
HIGH PRESSURE WILL BUILD DOWN INTO THE AREA BY LATE MONDAY WITH
WINDS INCREASING INTO TUESDAY.

&&

.FIRE WEATHER...THOUGH SOME DRIER AIR WILL SPREAD DOWN INTO THE AREA
ON SUNDAY AND MONDAY...ENOUGH LOW LEVEL MOISTURE WILL REMAIN TO
ENSURE NO FIRE WEATHER CONCERNS THROUGH AT LEAST THE FIRST OF NEXT
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  64  80  59  80  60 /  50  30  20   0   0
PANAMA CITY  63  77  64  79  63 /  30  30  10   0   0
DOTHAN       56  81  57  80  58 /  20  10  10   0   0
ALBANY       57  83  59  79  54 /  40  10  10   0   0
VALDOSTA     64  82  60  78  56 /  60  20  30  10   0
CROSS CITY   66  82  63  80  58 /  60  50  40  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT SUNDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM.

&&

SHORT TERM/MARINE...CAMP
FIRE WEATHER/AVIATION...DUVAL
LONG TERM...GOULD
Hazardous weather outlook, Apr 5, 5:50 AM EDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
550 AM EDT SAT APR 5 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-061000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
550 AM EDT SAT APR 5 2008 /450 AM CDT SAT APR 5 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE
TRI-STATE REGION TODAY...

A DEVELOPING LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE
SLOWLY TO THE SOUTHEAST TODAY AND TONIGHT. SEVERAL BANDS OF SHOWERS
AND THUNDERSTORMS WILL DEVELOP AND MOVE THROUGH THE REGION TODAY.
THERE IS THE POTENTIAL FOR SOME OF THE STORMS TO BE STRONG TO SEVERE
WITH DAMAGING WIND GUSTS AND HAIL. DUE TO THE VERY MOIST ATMOSPHERE
AND STORMS REDEVELOPING AND MOVING OVER THE SAME AREAS...LOCALLY
HEAVY RAINFALL OF ONE TO TWO INCHES WITH ISOLATED THREE TO FOUR
INCHES WILL BE POSSIBLE. THE COLD FRONT WILL STALL OVER THE COASTAL
WATERS LATER TONIGHT...WITH SHOWERS AND THUNDERSTORMS TAPERING OFF
FROM NORTHWEST TO SOUTHEAST. DUE TO THE GUSTY ONSHORE WINDS AND
SWELLS TODAY...THERE IS A MODERATE RISK OF RIP CURRENTS FOR THE AREA
BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
A SERIES OF WEAK LOW PRESSURE SYSTEMS WILL DEVELOP AND MOVE ALONG
THE STALLED FRONT SUNDAY THROUGH MONDAY...WITH THE BEST CHANCES FOR
RAIN OVER THE FLORIDA BIG BEND AND COASTAL WATERS. A RIDGE OF STRONG
HIGH PRESSURE WILL BUILD INTO THE SOUTHEAST ON TUESDAY AND WEDNESDAY
WITH DRIER CONDITIONS. AS THE RIDGE MOVES INTO THE ATLANTIC LATE IN
THE WEEK...ONSHORE WINDS WILL TRANSPORT GULF MOISTURE INTO THE
REGION...WITH AT LEAST SLIGHT CHANCES FOR RAIN AT THAT TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

JAMSKI

In the hours before

Special weather statement, Apr 5, 1:00 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
100 PM EDT SAT APR 5 2008

FLZ011-013-016-026-GAZ155-156-051745-
CALHOUN-DECATUR-GADSDEN-JACKSON-LIBERTY-SEMINOLE-
100 PM EDT SAT APR 5 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN...DECATUR...
GADSDEN...JACKSON...LIBERTY AND SEMINOLE COUNTIES...

* UNTIL 145 PM EDT/1245 PM CDT/

AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL CLUSTER OF STRONG THUNDERSTORMS CENTERED 8 MILES SOUTH OF
CHATTAHOOCHEE...OR 14 MILES NORTHEAST OF BLOUNTSTOWN...MOVING
EAST AT 10 MPH.

SMALL HAIL...VERY HEAVY RAIN...FREQUENT LIGHTNING...AND WINDS GUSTS NEAR
40 MPH ARE EXPECTED WITH THESE STORMS.

THE COMBINATION OF SLOW MOVEMENT AND HIGH RAINFALL RATES OF THESE
STORMS MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

9-FOURNIER
Special weather statement, Apr 5, 1:06 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
106 PM EDT SAT APR 5 2008

FLZ012-051745-
BAY-
1206 PM CDT SAT APR 5 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY...

* UNTIL 1245 PM CDT

AT 1204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF LOWER GRAND LAGOON...OR 12 MILES
SOUTHWEST OF PANAMA CITY...MOVING NORTHEAST AT 40 MPH.

THIS STORM WILL BE NEAR...
  6 MILES SOUTHEAST OF LOWER GRAND LAGOON BY 1215 PM CDT.
  TYNDALL AFB BY 1220 PM CDT.
  SPRINGFIELD BY 1225 PM CDT.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

9-FOURNIER
Special weather statement, Apr 5, 1:23 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
123 PM EDT SAT APR 5 2008

FLZ017-051815-
LEON-
123 PM EDT SAT APR 5 2008

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LEON COUNTY...

* UNTIL 215 PM EDT

AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST
OF TALLAHASSEE TO 12 MILES SOUTH OF QUINCY...MOVING EAST SOUTHEAST
AT 15 MPH.

THESE STORMS WILL BE NEAR...
  TALLAHASSEE BY 150 PM EDT.
  5 MILES NORTH OF WOODVILLE BY 215 PM EDT.

SMALL HAIL...FREQUENT LIGHTNING...TORRENTIAL RAIN...AND WINDS
AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. SOME SMALL TREES
AND LARGE TREE BRANCHES MAY BE BLOWN DOWN AS WELL.

THE SLOW MOVEMENT AND HIGH RAINFALL RATES WITH THESE STORMS
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

9-FOURNIER
Special weather statement, Apr 5, 1:37 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
137 PM EDT SAT APR 5 2008

FLZ008-010-012-051800-
BAY-COASTAL WALTON-WASHINGTON-
1237 PM CDT SAT APR 5 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY...WALTON AND
WASHINGTON COUNTIES...

* UNTIL 100 PM CDT

AT 1235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANTA ROSA BEACH...MOVING NORTHEAST AT 40
MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM...WHICH COULD CAUSE
SMALL TREES AND LARGE BRANCHES TO BLOW DOWN.

9-FOURNIER
Special weather statement, Apr 5, 2:29 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
229 PM EDT SAT APR 5 2008

FLZ012>015-026-051900-
BAY-CALHOUN-FRANKLIN-GULF-LIBERTY-
129 PM CDT SAT APR 5 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY...CALHOUN...
FRANKLIN...GULF AND LIBERTY COUNTIES...

* UNTIL 200 PM CDT/300 PM EDT/

AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL LINE OF STRONG THUNDERSTORMS MOVING ASHORE FROM CAPE SAN BLAS TO
TYNDALL AIRFORCE BASE...MOVING EAST AT 40 MPH.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS...WHICH COULD CAUSE SOME SMALL TREES AND LARGE TREE LIMBS
TO BLOW DOWN.

9-FOURNIER
Special weather statement, Apr 5, 3:01 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
301 PM EDT SAT APR 5 2008

FLZ013-015>017-026-027-052000-
CALHOUN-FRANKLIN-GADSDEN-LEON-LIBERTY-WAKULLA-
301 PM EDT SAT APR 5 2008

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN...FRANKLIN...
GADSDEN...LEON...LIBERTY AND WAKULLA COUNTIES...

* UNTIL 400 PM EDT/300 PM CDT/

AT 157 PM CDT/257 PM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
BLOUNTSTOWN TO 17 MILES SOUTH OF BLOUNTSTOWN TO APALACHICOLA...
MOVING EAST AT 40 MPH.

THESE STORMS WILL BE NEAR...
  CARRABELLE BY 320 PM EDT.
  QUINCY BY 335 PM EDT.
  CRAWFORDVILLE BY 350 PM EDT.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THE LINE OF STORMS IS CAPABLE OF PRODUCING TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW
LYING AREAS.

18-WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 11:17 AM EDTSpecial Marine WarningTAE28 min
Apr 5, 11:25 AM EDTSevere Thunderstorm WarningTAEWalton35 min
Apr 5, 12:34 PM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Liberty26 min
Apr 5, 12:49 PM EDTSpecial Marine WarningTAE116 min
Apr 5, 1:07 PM EDTRiver Flood WarningTAEGadsden, Leon70 hr
Apr 5, 1:50 PM EDTSevere Thunderstorm WarningTAEBay, Franklin, Gulf40 min
Apr 5, 2:32 PM EDTSpecial Marine WarningTAE58 min
Apr 5, 3:52 PM EDTSpecial Marine WarningTAE113 min
Apr 5, 3:53 PM EDTSevere Thunderstorm WarningTAEJefferson, Wakulla37 min
Apr 5, 4:25 PM EDTSevere Thunderstorm WarningTAEMadison, Taylor50 min

Nearby

Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.